Les résultats récents de Burkholder, Davis et Gundy
Séminaire de probabilités de Strasbourg, Tome 6 (1972), pp. 151-158.
@article{SPS_1972__6__151_0,
     author = {Meyer, Paul-Andr\'e},
     title = {Les r\'esultats r\'ecents de {Burkholder,} {Davis} et {Gundy}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {151--158},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {6},
     year = {1972},
     zbl = {0231.60037},
     mrnumber = {383520},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1972__6__151_0/}
}
TY  - JOUR
AU  - Meyer, Paul-André
TI  - Les résultats récents de Burkholder, Davis et Gundy
JO  - Séminaire de probabilités de Strasbourg
PY  - 1972
DA  - 1972///
SP  - 151
EP  - 158
VL  - 6
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1972__6__151_0/
UR  - https://zbmath.org/?q=an%3A0231.60037
UR  - https://www.ams.org/mathscinet-getitem?mr=383520
LA  - fr
ID  - SPS_1972__6__151_0
ER  - 
Meyer, Paul-André. Les résultats récents de Burkholder, Davis et Gundy. Séminaire de probabilités de Strasbourg, Tome 6 (1972), pp. 151-158. http://www.numdam.org/item/SPS_1972__6__151_0/

[1]. D.L. Burkholder et R.F. Gundy . Extrapolation and interpolation of quasi-linear operators on martingales. Acta.Math., 124, 1970, 249-300 | MR 440695 | Zbl 0223.60021

[2]. D.L. Burkholder, B.J. Davis et R.F. Gundy. Integral inequalities for convex functions of operators on martingales. Proc. 6-th Berkeley Symposium ( à paraître ). | Zbl 0253.60056

[3]. B.J. Davis. On the integrability of the martingale square function. Israel J.Math. 8, 1970, 187-190. | MR 268966 | Zbl 0211.21902